# SDR AALA950161

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING FOUND INOPERATIVE AT MID-GALLEY, AFT OF SEAT ROW 42H AND AFT GALLEY BELOW MID-JUMP SEATS.  SECURED CONNECTORS AT SAME LOCATIONS.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (X)
